# SDR CALA2016103195877

- Difficulty date: October 24, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 59,180 hours, 24,478 cycles
- Engine: Iae V2522A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SILL FWD GIRT BAR FITTING AREA CORROSION AROUND FWD OUTBD, AFT INBD, & AFT OUTBD HOLE AT FR20 STR23.   REMOVED CORROSION BY SPOT FACING ALL 3 HOLES ON FR20 .017 .025 .020 MATERIAL REMOVED & FOUND TO BE IN LIMITS IAW A319 SRM53-11-14 FIG 108 PARA 7B FAB 3 EA FILLER WASHERS IAW SRM 53-11-14 FIG 108 SHT 5 NDT INSP NTM51-10-08 FOR SPOT FACE AREA & NTM 51-10-01 FOR ROTORY SCAN AND NO DEFECTS FOUND. INSTALLED REPAIR WASHERS IAW SRM53-11-14 FIG 108 SH T2 SRI53-11-14-1-001 FIG 108 PARA 3A TABLE 102
